# SDR FDEA201709022444

- Difficulty date: September 2, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 101,000 hours, 20,338 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA7022505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO WASTE TANK COMPARTMENT FOUND LONGERON 35R BETWEEN STA 1986-1997 WITH CORROSION AS MARKED.  DAMAGED LONGERON REPAIR CARRIED OUT AS PER EA 1-5310-T0335215 PART:1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI #53105247 FOR JOB DETAIL.
